# SDR IXXA080001O

- Difficulty date: January 7, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N721CX
- Make and model: Doug DC-8-72F
- Aircraft serial: 46013
- Aircraft time: 84,550 hours, 21,461 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Regulator Valve
- Part number: 32143242
- Condition: Defective
- Location: Pneumatic Sys
- Part time: 84,550 hours, 21,461 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE FROM KMLB, THE CREW NOTICE THE LEFT PNEUMATIC MANIFOLD READ'S 17 PSI LOWER THAN THE RIGHT SIDE, THE LEFT SIDE READ'S 20 PSI AND THE RIGHT SIDE READ'S 37 PSI.  THE LEFT SIDE MANIFOLD COULD NOT REACH 35 PSI TO DO PRESSURE DECAY CHECK, THE LEFT SIDE ONLY WENT TO 28 PSI AT POWER.  THE CREW RETURNED TO KMLB, AND LANDED WITHOUT INCIDENT.  MAINTENANCE REMOVED AND REPLACED NR 1 AND NR 2 PNEUMATIC REGULATOR VALVE IAW DACO DC-8 MAINTENANCE MANUAL 36-12-1.  OPERATIONAL CHECK WAS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
